Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
everythingthatshimmers

Anyone Else Have Body Aches?

I'm on doxycycline for my moderate persistent acne and am experiencing body aches, my back in particular. Anyone else experience this symptom?

I've taken different antibiotics in the past for acne and not experienced this particular symptom.

Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×